Does the Morning after Pill Delay Your Period?

Answer

Yes, the morning after pill is known to delay periods in women. Repeated use of the pill can cause menstrual cycle changes as it interferes with hormonal activity in the uterus and the fallopian tube. Furthermore, the morning after pill doesn't protect against sexually transmitted diseases which is a common misconception in some quarters.
Q&A Related to "Does the Morning after Pill Delay Your Period?"
Most women will get their period 7 to 9 days after
http://www.chacha.com/question/how-many-days-can-t...
I had unprotected sex about a month ago on a saturday and purchased the morning after pill on the monday. I have taken the MAP acouple of times before when a condom has split and
https://uk.answers.yahoo.com/question/index?qid=20...
Don't worry. seriously. I've taken the pill 3 times before. and each time my period was like 2 weeks late. Of course, I worried so it probably made it come later than it should've
http://answers.yahoo.com/question/index?qid=200902...
Well you should not be a month late and if you are you should take a HPT or see your doctor.
http://wiki.answers.com/Q/How_late_can_you_be_havi...
1 Additional Answer
The morning after pill can indeed delay your periods or make them come early. Most women will have their period 7 to 9 days after the treatment and if your menstrual has not taken place by 21 days subsequent to treatment, you must confirm this with a pregnancy test.
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com